# SDR DALA2025080805945

- Difficulty date: August 7, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 74,654 hours, 29,502 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AT STATION 1600 STRINGER S9L HAS CRACK AT INBOARD HI-LOK FOR OVERHEAD BIN SUPPORT BRACKET, VERIFIED BY EDDY CURRENT MACHINE.   CUTOUT DAMAGE & REPAIRED IAW B757 SRM 53-00-07-2R AT STA 1600 STR 9L.
